# SDR USAA2013041500003

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Part serial: R5253
- Condition: Inoperative
- Location: Le Slat
- Part time: 3,689 hours, 3,064 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2127, BOS - LGA - SLAT FAIL (AMBER) MESSAGE ON TAKEOFF AFTER FLAP/SLAT RETRACTION.   SLATS REMAINED AT ZERO UPON EXTENTION.  MAINTENANCE REPLACED RIGHT OUTBOARD SLAT INBOARD SLAT SKEW SENSOR.
